advertisement
Question
Posted by: Glyn | 2011/09/15

Angelique and fibroids

I was diagnosed with a fibroid which has decreased in size due to the onset of menopause - I haven''t had a period for about 4 months. When I went for my yearly check-up my gynae prescribed angeliq as I have a few menopause symptons (night sweats, etc). My question is will the fibroid increase again due to taking Angeliq??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Glyn

It is possible that the fibroid can increase in size. Your gynaecologist can keep an eye on this.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement